EconPapers    
Economics at your fingertips  
 

Bayes without Bernoulli: Simple Conditions for Probabilistically Sophisticated Choice

Mark Machina () and David Schmeidler ()

Journal of Economic Theory, 1995, vol. 67, issue 1, 106-128

Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (51) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(85)71067-8
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Bayes Without Bernoulli: Simple Conditions for Probabilistically Sophisticated Choice (1994) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:67:y:1995:i:1:p:106-128

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2021-10-16
Handle: RePEc:eee:jetheo:v:67:y:1995:i:1:p:106-128